logo AFST
Le lemme de Mañé-Conze-Guivarc’h pour les systèmes amphidynamiques rectifiables
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 1, pp. 1-14.

The Mañé-Conze-Guivarc’h lemma (in Lipschitz class) is proved, for amphidynamical systems which satisfy some hyperbolicity condition, called “rectifiability”. Various applications are given.

On démontre le lemme de Mañé-Conze-Guivarc’h (en classe Lipschitz) pour les systèmes amphidynamiques vérifiant une certaine condition d’hyperbolicité  : la « rectifiabilité ». Diverses applications sont données.

DOI: 10.5802/afst.1284
Thierry Bousch 1

1 Laboratoire de Mathématique (UMR 8628 du CNRS), bât. 425/430, Université de Paris-Sud, 91405 Orsay Cedex, France
@article{AFST_2011_6_20_1_1_0,
     author = {Thierry Bousch},
     title = {Le lemme de {Ma\~n\'e-Conze-Guivarc{\textquoteright}h} pour les syst\`emes amphidynamiques rectifiables},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1--14},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 20},
     number = {1},
     year = {2011},
     doi = {10.5802/afst.1284},
     zbl = {1221.37088},
     mrnumber = {2829831},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1284/}
}
TY  - JOUR
AU  - Thierry Bousch
TI  - Le lemme de Mañé-Conze-Guivarc’h pour les systèmes amphidynamiques rectifiables
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2011
DA  - 2011///
SP  - 1
EP  - 14
VL  - 20
IS  - 1
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1284/
UR  - https://zbmath.org/?q=an%3A1221.37088
UR  - https://www.ams.org/mathscinet-getitem?mr=2829831
UR  - https://doi.org/10.5802/afst.1284
DO  - 10.5802/afst.1284
LA  - fr
ID  - AFST_2011_6_20_1_1_0
ER  - 
%0 Journal Article
%A Thierry Bousch
%T Le lemme de Mañé-Conze-Guivarc’h pour les systèmes amphidynamiques rectifiables
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2011
%P 1-14
%V 20
%N 1
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1284
%R 10.5802/afst.1284
%G fr
%F AFST_2011_6_20_1_1_0
Thierry Bousch. Le lemme de Mañé-Conze-Guivarc’h pour les systèmes amphidynamiques rectifiables. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 1, pp. 1-14. doi : 10.5802/afst.1284. https://afst.centre-mersenne.org/articles/10.5802/afst.1284/

[Bar] Barabanov (N. E.).— On the Lyapunov exponent of discrete inclusions I, Avtomat. i Telemekh. 2 (1988), p. 40-46, traduction anglaise dans  : Automat. Remote Control 49, p. 152-157 (1988). | MR | Zbl

[Bo1] Bousch (T.).— Le poisson n’a pas d’arêtes, Ann. Inst. H. Poincaré (Proba. & Stat.) 36, p. 489-508 (2000). | Numdam | MR | Zbl

[Bo2] Bousch (T.).— La condition de Walters, Ann. Sci. Ec. Norm. Sup. 34, p. 287-311 (2001). | Numdam | MR | Zbl

[Bo3] Bousch (T.).— Nouvelle preuve d’un théorème de Yuan et Hunt, Bull. Soc. Math. France 136, p. 227-242 (2008). | Numdam | MR | Zbl

[BM] Bousch (T.) & Mairesse (J.).— Asymptotic height optimization for topical IFS, Tetris heaps, and the finiteness conjecture, J. Amer. Math. Soc. 15, p. 77-111 (2002). | MR | Zbl

[CLT] Contreras (G.), Lopes (A.) & Thieullen (P.).— Lyapunov minimizing measures for expanding maps of the circle, Ergod. Th. Dynam. Sys. 21, p. 1379-1409 (2001). | MR | Zbl

[CG] Conze (J.-P.) & Guivarc’h (Y.).— Croissance des sommes ergodiques et principe variationnel, manuscrit (1993).

[Eke] Ekeland (I.).— On the variational principle, J. Math. Anal. Appl. 47, p. 324-353 (1974). | MR | Zbl

[Fat] Fathi (A.).— Théorème KAM faible et théorie de Mather sur les systèmes lagrangiens, C. R. Acad. Sci. Paris Math. 324 (1997). | MR | Zbl

[Jen] Jenkinson (O.).— On sums of powers of inverse complete quotients, Proc. Amer. Math. Soc. 136, p. 1023-1027 (2008). | MR | Zbl

[LS] Lawvere (F. W.) & Schanuel (S. H.).— Conceptual mathematics : a first introduction to categories, Cambridge University Press (1997). | MR | Zbl

[Lei] Leizarowitz (A.).— Infinite horizon autonomous systems with unbounded cost, Appl. Math. Optim. 13, p. 19-43 (1985). | MR | Zbl

[Liv] Livšic (A. N.).— Homology properties of Y-systems, Math. Zametki 10 (1971), traduction anglaise dans  : Math. Notes 10 (1971). | MR

[LT1] Lopes (A.) & Thieullen (P.).— Sub-actions for Anosov diffeomorphisms, Geometric methods in dynamics II, Astérisque 287, p. 135-146 (2003). | MR | Zbl

[LT2] Lopes (A.) & Thieullen (P.).— Sub-actions for Anosov flows, Ergod. Th. Dynam. Sys. 25, p. 605-628 (2005) | MR | Zbl

[Man] Mañé (R.).— Generic properties and problems of minimizing measures of Lagrangian systems, Nonlinearity 9, p. 273-310 (1996). | MR | Zbl

[Sav] Savchenko (S. V.).— Cohomological inequalities for topological Markov chains, Funkts. Anal. Prilozh. 33, p. 91-93 (1999). | MR | Zbl

[YH] Yuan (G.) & Hunt (B. R.).— Optimal orbits of hyperbolic systems, Nonlinearity 12, p. 1207-1224 (1999). | MR | Zbl

Cited by Sources: